Journal of


  (Formerly Journal of the Czech Geological Society)

Journal of Geosciences, volume 54 (2009), issue 4

< previous issue | next issue > 

Original Paper:

Gravity response of igneous rocks in the northwestern part of the Bohemian Massif

Sedlák J, Gnojek I, Scheibe R, Zabadal S

Journal of Geosciences, volume 54 (2009), issue 4, pages 325 - 342

Detail   |    full text (PDF, 1.83 MB)   |   references

Journal of Geosciences, Published by © Czech Geological Society, with support from the Czech Geological Survey.
Webdesign inspired by aTeo. Hosted at the server of the Institute of Petrology and Structural Geology, Charles University, Prague.
ISSN: 1803-1943 (online), 1802-6222 (print)
email: jgeosci(at)
cover_rotated.gif, 15kB

SNIP (Scopus, 2015): 0.700

IF (ISI, 2015): 1.326

Policy: Open Access

ISSN: 1802-6222

E-ISSN: 1803-1943